Subspaces invariant under generalized shifts
Matematičeskie zametki, Tome 39 (1986) no. 4, pp. 576-585
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1986_39_4_a10,
author = {S. S. Platonov},
title = {Subspaces invariant under generalized shifts},
journal = {Matemati\v{c}eskie zametki},
pages = {576--585},
year = {1986},
volume = {39},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1986_39_4_a10/}
}
S. S. Platonov. Subspaces invariant under generalized shifts. Matematičeskie zametki, Tome 39 (1986) no. 4, pp. 576-585. http://geodesic.mathdoc.fr/item/MZM_1986_39_4_a10/